# SDR CA040316002

- Difficulty date: February 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,295 hours
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 8220179013
- Part serial: 261
- Condition: Failed
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) BLEED AIR OVERHEAT CONDITION (LT HAND) DOWNSTREAM OF ENG BLEED AIR SHUT OFF VALVE.  WARNING WAS INTERMITTENT, BUT REMAINED ON.  FOLLOWING AFM PROCEDURES, LT ENG WAS SHUT DOWN IN FLIGHT WHEN WARNING PERSISTED AFTER AFFECTED BLEED VALVE WAS CLOSED. AC WAS DIVERTED DEFECT WAS TROUBLESHOT.  AFTER SWAPPING BLEED LEAK CONTROL UNITS, DEFECT APPEARED TO BE RECTIFIED.  DEFECT REOCCURRED WHILE AC POWER RED UP IN HANGAR.  REVEALED THAT SOURCE OF FALSE INDICATION ORIGINATED IN NR 1 DISPLAY CONTROL UNIT (DCU).  INVESTIGATION DID NOT REVEAL PREVIOUS EXAMPLES OF THIS TYPE OF FAILURE.  DCU IS DESCRIBED AS A COMPLEX COMPUTER THAT MONITORS VARIOUS SYS AND DISPLAYS FAILURES, FAULTS TO FLIGHT CREW. DCU WAS REPLACE.
